STD Home > Nor-QD Overdose
No serious problems have been reported with a Nor-QD overdose. As with any birth control pill, an overdose could cause nausea, vomiting, and vaginal bleeding or other menstrual changes. While treatment may not be necessary for a Nor-QD overdose in many cases, supportive care may be required, which consists of treating any symptoms that occur as a result of the overdose.
Nor-QD® (norethindrone) is a prescription-only birth control pill. The effects of a Nor-QD overdose are not typically dangerous, but may vary, depending on a number of factors, including the Nor-QD dosage and whether it was taken with any other substances, medications, or street drugs.
If you happen to overdose on Nor-QD, seek immediate medical attention.
(Nor-QD is equivalent to Heather®, Camila®, and Nora-BE® birth control pills. The information in this article also applies to these medications.)
There have been no serious problems reported from a Nor-QD overdose (even cases of overdose in children). Just as with any birth control pill, an overdose could cause nausea and vomiting. In females (even young girls), an overdose might lead to vaginal bleeding or other menstrual changes.
It is not known how to best treat a Nor-QD overdose. Therefore, treatment (if necessary) will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still necessary to rule out any problems.
Even though a Nor-QD overdose is unlikely to cause serious problems, you should still seek prompt medical attention if you believe that you or someone else may have overdosed on Nor-QD.